Weighted first moments of some special quadratic Dirichlet L-functions

Authors

  • Peng Gao Beihang University
  • Liangyi Zhao University of New South Wales

Keywords:

quadratic Dirichlet characters, quadratic Hecke characters, quadratic Dirichlet L-functions, Hecke L-functions

Abstract

In this paper, we obtain asymptotic formulas for weighted first moments of central values of families of primitive quadratic Dirichlet L-functions whose conductors comprise only primes that split in a given quadratic number field. We then deduce a non-vanishing result of these L-functions at the point s = 1 / 2.

Downloads

Download data is not yet available.

Author Biographies

Peng Gao, Beihang University

School of Mathematical Sciences

Beihang University

Beijing 100191 China

Liangyi Zhao, University of New South Wales

School of Mathematics and Statistics

University of New South Wales

Sydney NSW 2052 Australia.

 

Downloads

Published

2019-12-31

How to Cite

Gao, P., & Zhao, L. (2019). Weighted first moments of some special quadratic Dirichlet L-functions. New Zealand Journal of Mathematics, 49, 31–40. Retrieved from https://nzjmath.org/index.php/NZJMATH/article/view/28

Issue

Section

Articles